# SDR YENA2023090101028

- Difficulty date: August 30, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 030
- Aircraft time: 45,069 hours, 29,319 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK ON RH WING FIXED LEADING EDGE BTW RIB 19 AND RB20. SLAT TRACK # 5 CUTOUT; REF TOMX WO 2313 NR # 00024 RH WING FIXED LEADING EDGE BTW RIB 19 AND RB20. SLAT TRACK # 5 CUTOUT WAS REPAIRED PER EMB-190 SRM 57-49-01 REPAIR 5.
